Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How can I bring back the sense which is lost in a patch of skin above my knee ?

Morning Doctors, I have a patch of skin above my knee below hips on the right hand side, which has lost the sense of touch. Even when poked with sharp objects i cant feel anything. Can you provide me a solution for this or what the condition is?. ASW 30/M/68.
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
that part is anaesthetised,there are so many causes for this problem.The exact can be found out by clinical examination & investigation.So better if you consult some dermatologist.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
hi dear,
sharply defined area of sensory loss can be many things.
does it itch ? is there any scaling color change?
it can be leprosy ,morphea or compression neuropathy.
go see a good dermatologist at the earliest.who will determine the cause and treatment of your symptoms.
‘Hope I have answered your query, I will be available to answer your follow up queries. “Wish you Good Health”
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor